# SDR 08FDEA03598

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,916 hours, 11,438 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 4907905
- Part serial: 692
- Condition: Failed
- Part time: 9,665 hours, 5,874 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WITH THE LDG GEAR DN AND FLAPS 20/20, F/O GOT UNRELIABLE AIRSPEED ON PFD FOLLOWED BY SLATS/FLAPS SYS 1 AND 2 FAULT LIGHTS ON O/H.  DISCONTINUED AP AND FOLLOWED QRH.  WHEN THE SLATS/FLAPS CYCLED PER   QRH, THE LIGHT/FAULTS CLEARED CONFIGURED AGAIN THE SLATS STUCK AT 15 DEGREES.   FOLLOWED QRH  FOR SLATS STUCK LNDG.  ON FINAL AP FLAP HANDLE AT 40 DEGREES THE SLATS BROKE FREE AND WENT TO 30 DEGREES SLATS WITH 40 DEG FLAPS.  THE LANDING WAS UNEVENTFUL AND SLAT/FLAP RETRACTON THE GROUND WAS NORMAL.  REMOVED AND REPLACED SFCC'S, OFF MFG 49-079-05  POS 1 SRL 144 OFF MFG 49-079-05 POS 2 SRL 692.  GEK BAE SYSTEMS AVIONICS LTD.
